Letters in Mathematical Physics

, Volume 7, Issue 6, pp 487–496

Existence of star-products and of formal deformations of the Poisson Lie algebra of arbitrary symplectic manifolds

  • Marc de Wilde
  • Pierre B. A. Lecomte
Article

Abstract

We prove the existence of star-products and of formal deformations of the Poisson Lie algebra of an arbitrary symplectic manifold. Moreover, all the obstructions encountered in the step-wise construction of formal deformations are vanishing.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© D. Reidel Publishing Company 1983

Authors and Affiliations

  • Marc de Wilde
    • 1
  • Pierre B. A. Lecomte
    • 1
  1. 1.Institut de MathématiqueUniversité de LiègeLiègeBelgium

Personalised recommendations